# SDR AALA201509239005

- Difficulty date: September 11, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A321-231
- Aircraft serial: 4025
- Aircraft time: 19,557 hours, 7,740 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SYS 6 CHECK, SHEAR PLATE AT STRINGER 23L IS CRACKED, BETWEEN FRAME 69 & 70.  REPAIRED SHEAR WEB IAW SRM 51-42-11.
